# SDR 0103269927

- Difficulty date: June 4, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 65,562 hours, 68,035 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H-CHECK AT ATLANTA BASE A DEEP GOUGE WAS FOUND IN THE KEEL FORMER AT STATION 737 (RT) JUST BELOW THE BRAKE CONTROL VALVE.  THE GOUGE WAS AT THE TOP OF THE FORMER.  THE REPAIR TO FORMER WAS ACCOMPLISHED PER EA 99-181256 LOG PAGE 1617459.
